Open Journal Systems

Characterization Of Exponential Distribution By Spacing Of Order Statistics

M.J.S. Khan, M. Faizan, S. Iqrar

crossmark logo side by side horizontal

Abstract


Characterization of the exponential distribution through spacing of order statistics has beendiscussed by Ahsanullah (1987) and Gather (1989) amongst others. We in this paper have given an alternate simple proof of this characterization result.

AMS Subject Classification: 62E10, 62G30, 60E05.

 


Full Text:

PDF


DOI: http://dx.doi.org/10.15520/ajcem.2016.vol5.iss6.64.pp92-93.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.